MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC MASTERGRAFT; FILLER, BONE VOID, CALCIUM COMPOUND

MEDTRONIC SOFAMOR DANEK USA, INC MASTERGRAFT; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 7600701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergic reaction.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Although it is unknown whether this product caused or contributed to the reported event, we are filling this mdr for notification purpose.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion at 2 levels.The product was placed in a cage in disc space.On an unknown date, post-op, patient suffered with unspecific allergic reaction.There is, however, no proof if the patient conditions were related to the implanted products.It was not clear from where the allergic symptoms were coming.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Procedure performed on (b)(6) 19: l3-l5 'lws' fixation with pedicle screw (from neo medical) and two cages.There is no plan to perform revision surgery, and to remove the implanted products.The doctor has only requested material testing of the alleged product.

Brand Name
MASTERGRAFT
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key9802770
Report Number1030489-2020-00276
Device Sequence Number10909212
Product Code MQV
UDI-Device Identifier00643169486416
UDI-Public00643169486416
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071813
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number7600701
Device Lot Number7001162
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;